# SDR DL72W982073

- Difficulty date: October 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FS 720 S-28L-28R,  REPAIR FOR SKIN CORROSION.  THE FUSELAGE SKIN WAS FOUND CORRODED AT FS 720 BETWEEN STRINGERS 28L AND 28R, DURING ROUTINE INSPECTIONS PER AD 91-09-09.  THE CORRODED AREA OF SKIN WAS CUTOUT AN REPAIRED WITH  AN EXTERNAL ALUMINUM DOUBLER PER B727 SRM 53-30-3, FIG. 1.  THE REPAIR WAS DOCUMENTED PER ER/A 365810-14AD, REV A.
